# SDR CALA2021111002077

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 64,174 hours, 21,860 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Row 15,20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS (RED) BROKEN AT ROW 15, 20 ADDED PARTS. NONE IN STOCK. 99-3350-3-0009. REPLACED LIGHT ASSY AT BOTH LOCATIONS REF AMM 33-51-11-960-802, BOTH CHECK GOOD ACP INSPECTION OF ROW 15 AND 20, FOUND SECURED, LIGHTS OPERATE NORMAL REF AMM 35-51-11-960-802
